# SDR USAA970377

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47216
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1109
- Part time: 76,652 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-3 CHECK, FOUND 1 INCH CRACK STATION 1109 BETWEEN 3-4 RT LONGERONS.  INSTALLED DOUBLER REPAIR PER SRM 53-04 FIG 27 (10 INCHES BY 7 INCHES).  (M)
